# SDR CA980317002

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: BV033000220
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN FLUORESCENT LIGHTING FOUND NOT WORKING ON ROW 4.  FORWARD TUBE SOCKET FOUND MELTED.
